Error bounds for convex constrained systems in Banach spaces
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 775-792
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a18,
author = {Song, Wen},
title = {Error bounds for convex constrained systems in {Banach} spaces},
journal = {Control and Cybernetics},
pages = {775--792},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a18/}
}
Song, Wen. Error bounds for convex constrained systems in Banach spaces. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 775-792. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a18/